Celebratio Mathematica

Michael F. Atiyah

Papers on gauge theories

Works connected to Isadore M. Singer

Filter the Bibliography List


M. F. Atiyah, N. J. Hitchin, and I. M. Sing­er: “De­form­a­tions of in­stan­tons,” Proc. Nat. Acad. Sci. U.S.A. 74 : 7 (July 1977), pp. 2662–​2663. MR 458424 Zbl 0356.​58011 article

M. F. Atiyah, N. J. Hitchin, and I. M. Sing­er: “Self-du­al­ity in four-di­men­sion­al Rieman­ni­an geo­metry,” Proc. Roy. Soc. Lon­don Ser. A 362 : 1711 (September 1978), pp. 425–​461. MR 506229 Zbl 0389.​53011 article

M. F. Atiyah: “Re­marks on Morse the­ory,” pp. 1–​5 in Re­cent de­vel­op­ments in gauge the­or­ies. Edi­ted by G. ’t Hooft, C. Itzyk­son, A. Jaffe, H. Lehmann, P. K. Mit­ter, I. M. Sing­er, and R. Stora. NATO Ad­vanced Study In­sti­tutes Series B. Phys­ics. 59. Plen­um Press (New York and Lon­don), 1980. Re­pub­lished in Atiyah’s Col­lec­ted works, vol. 5. incollection

M. F. Atiyah and I. M. Sing­er: “Dir­ac op­er­at­ors coupled to vec­tor po­ten­tials,” Proc. Nat. Acad. Sci. U.S.A. 81 : 8 (April 1984), pp. 2597–​2600. MR 742394 Zbl 0547.​58033 article